# SDR SCNA20250314074

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 46,414 hours, 18,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 797645: EMERGENCY EXIT ROW LIGHT LENS MISSING ROW 15ABC ( INTERIOR EMERGENCY EXIT LIGHTING SYSTEM; EMERGENCY AISLE LIGHTS ). - - RESOLUTION: (IN PROGRESS)
